EconPapers    
Economics at your fingertips  
 

A characterization of the wald distribution

M. Ahsanullah and S. N. U. A. Kirmani

Naval Research Logistics Quarterly, 1984, vol. 31, issue 1, 155-158

Abstract: Suppose X is a random variable having an absolutely continuous distribution function F(x). We assume that F(x) has the Wald distribution. A relation between the probability density function of X−1 with that of X is used to characterize the Wald distribution.

Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800310116

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:1:p:155-158

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:31:y:1984:i:1:p:155-158